# SDR AALA202308149564

- Difficulty date: August 3, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 66,389 hours, 27,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948523
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT BULKHEAD SUPPORT RAIL LOCATED AT BS 500I AND LBL 26. REPLACED SUPPORT RAIL PER AARD 51-00-05-1 AND SRM 51-40-02.
